Table of Contents
International Journal of Stochastic Analysis
Volume 2013, Article ID 703769, 14 pages
http://dx.doi.org/10.1155/2013/703769
Research Article

The Itô Integral with respect to an Infinite Dimensional Lévy Process: A Series Approach

Institut für Mathematische Stochastik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

Received 6 November 2012; Accepted 20 February 2013

Academic Editor: Josefa Linares-Perez

Copyright © 2013 Stefan Tappe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992.
  2. C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, vol. 1905 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. View at MathSciNet
  3. L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions with Applications to Stochastic Partial Differential Equations, Probability and its Applications (New York), Springer, Heidelberg, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Métivier, Semimartingales, vol. 2 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1982. View at MathSciNet
  5. S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, vol. 113 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Hitsuda and H. Watanabe, “On stochastic integrals with respect to an infinite number of Brownian motions and its applications,” in Proceedings of the International Symposium on Stochastic Differential Equations (Res. Inst. Math. Sci., Kyoto Univ., Kyoto, 1976), pp. 57–74, Wiley, New York, NY, USA, 1978. View at MathSciNet
  7. O. van Gaans, “A series approach to stochastic differential equations with infinite dimensional noise,” Integral Equations and Operator Theory, vol. 51, no. 3, pp. 435–458, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Carmona and M. Tehranchi, Interest Rate Models: An infinite Dimensional Stochastic Analysis Perspective, Springer, Berlin, Germany, 2006.
  9. J. M. A. M. van Neerven and L. Weis, “Stochastic integration of functions with values in a Banach space,” Studia Mathematica, vol. 166, no. 2, pp. 131–170, 2005. View at Google Scholar · View at Scopus
  10. J. M. A. M. van Neerven, M. C. Veraar, and L. Weis, “Stochastic integration in umd banach spaces,” Annals of Probability, vol. 35, no. 4, pp. 1438–1478, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge University Press, Cambridge, UK, 2005.
  12. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, vol. 288 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 2nd edition, 2003. View at MathSciNet
  13. P. E. Protter, Stochastic Integration and Differential Equations, vol. 21 of Stochastic Modelling and Applied Probability, Springer, Berlin, Germany, 2nd edition, 2005. View at MathSciNet
  14. O. van Gaans, “Invariant measures for stochastic evolution equations with Lévy noise,” Tech. Rep., Leiden University, 2005, http://www.math.leidenuniv.nl/~vangaans/gaansrep1.pdf. View at Google Scholar
  15. S. Tappe, “A note on stochastic integrals as L2-curves,” Statistics and Probability Letters, vol. 80, no. 13-14, pp. 1141–1145, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Filipović and S. Tappe, “Existence of Lévy term structure models,” Finance and Stochastics, vol. 12, no. 1, pp. 83–115, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. B. Rüdiger, “Stochastic integration with respect to compensated Poisson random measures on separable Banach spaces,” Stochastics and Stochastics Reports, vol. 76, no. 3, pp. 213–242, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Riedle and O. van Gaans, “Stochastic integration for Lévy processes with values in Banach spaces,” Stochastic Processes and Their Applications, vol. 119, no. 6, pp. 1952–1974, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Riedle, “Cylindrical Wiener processes,” in Séminaire de Probabilités XLIII, vol. 2006 of Lecture Notes in Mathematics, pp. 191–214, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. D. Applebaum and M. Riedle, “Cylindrical Lévy processes in Banach spaces,” Proceedings of the London Mathematical Society, vol. 101, no. 3, pp. 697–726, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. D. Filipovic, Consistency Problems for Heath-Jarrow-Morton Interest Rate Models, vol. 1760 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. W. Rudin, Functional Analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, New York, NY, USA, 2nd edition, 1991. View at MathSciNet
  23. D. Werner, Funktionalanalysis, Springer, Berlin, Germany, 2007.
  24. B. Rüdiger and S. Tappe, “Isomorphisms for spaces of predictable processes and an extension of the Itô integral,” Stochastic Analysis and Applications, vol. 30, no. 3, pp. 529–537, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet